# SDR EE4Y20120302090

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 22,315 hours, 10,749 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Contaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PROCESS, FOUND THE VERTICAL STABILIZER, RUBBER PANEL HOIST POINT NR 2 LT SIDE WITH TRAPPED FLUID.  HOIST POINT REQUIRED A MINOR REPAIR IAW GUIDELINES.
